I can't tell if I've just been in a bad mood lately or if it is the Luvox. I just switched from Zoloft to Luvox a few weeks ago
Zoeygirl; Really right now you have two things going against you the withdrawal of the Zoloft and the effects of the Luvox, And both or one or the other can cause this but it should be letting up soon for you. Just best to explain that Mommy is not really feeling real good but well be feeling better soon. and try not to pick yourself apart. this too well settles down try your best to ride it out. good luck and Happy Easter Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 2 answers
Posted 16 Feb 2012 • 1 answer
Posted 21 Nov 2013 • 2 answers
On luvox for 8weeks,waiting for 12weeks then I supposedly should feel way bettter. what should I do?
Posted 6 Jun 2014 • 1 answer
Posted 19 Sep 2016 • 1 answer